Advances in Differential Equations

About the loss of derivatives for strictly hyperbolic equations with non-Lipschitz coefficients

Tamotu Kinoshita and Michael Reissig

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Adv. Differential Equations Volume 10, Number 2 (2005), 191-222.

Dates
First available in Project Euclid: 18 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1355867888

Mathematical Reviews number (MathSciNet)
MR2106130

Zentralblatt MATH identifier
1103.35080

Subjects
Primary: 35L15: Initial value problems for second-order hyperbolic equations
Secondary: 35L80: Degenerate hyperbolic equations 35S05: Pseudodifferential operators

Citation

Kinoshita, Tamotu; Reissig, Michael. About the loss of derivatives for strictly hyperbolic equations with non-Lipschitz coefficients. Adv. Differential Equations 10 (2005), no. 2, 191--222. https://projecteuclid.org/euclid.ade/1355867888.


Export citation